American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(68R15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Van Cyr and Bryna Kra. Nonexpansive $\mathbb{Z}^2$-subdynamics and Nivat's Conjecture. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Bobbe Cooper and Eric Rowland. Classification of automorphic conjugacy classes in the free group on two generators. Contemporary Mathematics 633 (2015) 13-40.
Book volume table of contents   
View Article: PDF

[3] Doron Puder and Ori Parzanchevski. Measure preserving words are primitive. J. Amer. Math. Soc. 28 (2015) 63-97.
Abstract, references, and article information   
View Article: PDF

[4] B. Adamczewski and N. Rampersad. On patterns occurring in binary algebraic numbers. Proc. Amer. Math. Soc. 136 (2008) 3105-3109. MR 2407073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] R. J. Simpson and R. Tijdeman. Multi-dimensional versions of a theorem of Fine and Wilf and a formula of Sylvester. Proc. Amer. Math. Soc. 131 (2003) 1661-1671. MR 1953570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Tullio Ceccherini-Silberstein and Wolfgang Woess. Growth and ergodicity of context-free languages. Trans. Amer. Math. Soc. 354 (2002) 4597-4625. MR 1926891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1